# SDR USAA061016

- Difficulty date: August 7, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 41,255 hours, 41,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 377 LBL 62 RBL 62, FLOORBEAM CORROSION.  FAB'D NEW T-CHORD & INSTALLED PER TYP REP 53-15-01; CORR LEVEL 1; TASK C53-221-03, DEFECT SIZE: 2"L X 2"W X .024"D.
